# SDR AALA201906209012

- Difficulty date: June 13, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,317 hours, 23,088 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Retract Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT MAIN LANDING GEAR RETRACT CYLINDER ATTACHMENT FITTING LUG LOWER SURFACE BETWEEN RIB 2 AND RIB 3 ON THE LEFT WING. REPAIRED ATTACHMENT FITTING PER SRM 57-26-13-300-016,
